On the noncommutative Bondal-Orlov conjecture

Osamu Iyama*, Michael Wemyss

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Let R be a normal, equi-codimensional Cohen-Macaulay ring of dimension d >= 2 with a canonical module omega(R). We give a sufficient criterion that establishes a derived equivalence between the noncommutative crepant resolutions of R. When d

Original languageEnglish
Pages (from-to)119-128
Number of pages10
JournalJournal für die reine und angewandte Mathematik
Volume683
DOIs
Publication statusPublished - Oct 2013

Keywords

  • TILTING MODULES

Fingerprint

Dive into the research topics of 'On the noncommutative Bondal-Orlov conjecture'. Together they form a unique fingerprint.

Cite this